Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Vomiting, migraines, feeling nauseatic after inhaling thick smoke due to burning. Medical assistant required?

Last night around 10:30pm I was on the couch… there was a smell in the house.. I didn’t feel well.. neither did the animals… I walked to the kitchen it looked all hazy and the smell worse, smelled like rubber… I opened the basement.. and the haze/cloud..was so thick I could barely see the stairs… and the smell …omg… I held my breath.. ran downstairs….unplugged the washer… opened all windows, doors, etc.. and turned on all fans… the belt from the washer broke.. washer stuck in gear.. burning up.. and the belt burning.. so it was the rubber, when I finally woke up this morning.. I was late to work, due to I kept throwing up/ migraine .. and now that I am at work, I do feel better, but foggy and nausea ..... do I need to be checked out?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HCMForum. as you have exposed to the fumes of burning rubber you have inhaled and swallowed some part of it. rubber it self has the property of depositing some part of the fumes around while it is spreading around. those fragments must be deposited in your lungs and stomach . So i advise you to consult a physician for diagnosis and treatment.Besides i advise you certain diet recomendations as avoid taking spices chillies junk foods oily foods. take more of curd and bland foods. wishing for a quick recovery . thanks for calling.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor